# SDR QXEA2009092800719

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,621 hours, 21,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR COMING FROM BLEED AIR ( COULDN'T DETERMINE WHICH ONE). C/W DH8-400-21-012A, RAN APU AND GROUND RAN ENGINES WITH BLEEDS MAX 20+ MINS, NO FURTHER ODOR NOTICED. OK FOR CONTINUED SERVICE. COULD NOT DUPLICATE, NO PARTS REPLACED.
